# SDR GTIA2015103101400

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FLASHES ARMED AFTER DOOR WAS DISARMED AND OPENED.  PERFORMED OPS CHECK ON L1 DOOR WARNING SYSTEM IAW AMM 52-71-00-710-001A.  ALL OPS CHECKED GOOD.
